# SDR R61A201304080354

- Difficulty date: April 6, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 22,604 hours, 15,102 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN EICAS MESSAGE THAT THE L1 DOOR WAS OPEN IN FLIGHT.  AFTER LANDING WITHOUT INCIDENT MANTENANCE INSPECTED PROX SENSOR AND DOOR STRIKER PER EMB AMM AND NO DEFECTS NOTED.  OPS CHECKED GOOD.
